Amicrobial pustulosis-like rash in a patient with Crohn's disease under anti-TNF-alpha blocker

Lee, Haur Yueh; Pelivani, Nedzmidin; Beltraminelli, Helmut; Hegyi, Ivan; Yawalkar, Nikhil; Borradori, Luca (2011). Amicrobial pustulosis-like rash in a patient with Crohn's disease under anti-TNF-alpha blocker. Dermatology, 222(4), pp. 304-10. Basel: Karger 10.1159/000329428

Full text not available from this repository. (Request a copy)

Amicrobial pustulosis of the folds (APF) is a recently described entity characterized by relapsing pustular lesions predominantly involving the cutaneous flexures and scalp. This disease typically occurs in association with systemic lupus erythematosus and a variety of other autoimmune diseases. We here describe an APF-like pustular eruption predominantly affecting the scalp, face and trunk, occurring during long-term infliximab treatment for Crohn's disease. Immunohistochemical staining of skin biopsy specimens for myxovirus resistance protein A, a marker for type 1 interferon-inducible proteins, showed increased staining in the epidermis and dermal mononuclear inflammatory infiltrate. Our observation further extends the spectrum of cutaneous adverse reactions potentially related to anti-tumor necrosis factor-α, the clinical context in which APF can occur as well as its clinical presentations.

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Dermatology

UniBE Contributor:

Pelivani, Nedzmidin; Beltraminelli, Helmut; Yawalkar, Nikhil and Borradori, Luca

ISSN:

1018-8665

Publisher:

Karger

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.1159/000329428

PubMed ID:

21757882

Web of Science ID:

000294544200004

URI:

https://boris.unibe.ch/id/eprint/7045 (FactScience: 212194)

Actions (login required)

Edit item Edit item
Provide Feedback